# SDR CALA2013120293368

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 68,832 hours, 25,352 cycles
- Engine: Pwa PW2040
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2780537104
- Part serial: 68
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WING HEAT ON IN FLIGHT & FAILED, HAD WING LIGHT & EICAS.  R & R LT THERMAL ANTI ICE VLV IAW AMM.
